CSpace  > 计算数学与科学工程计算研究所
半线性椭圆问题的自适应有限元分析
何连花1; 周爱辉2
2016
Source Publication中国科学数学
ISSN1674-7216
Volume46Issue:7Pages:929
Abstract本文既不利用非线性问题的单调性, 也不利用有限元逼近的一致有界性进行半线性椭圆问题的自适应有限元分析. 本文先推导有限元逼近解的先验和后验误差估计, 然后, 利用这些估计, 分析一类自适应有限元算法, 特别是, 得到该算法的收敛率和复杂度.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49008
Collection计算数学与科学工程计算研究所
Affiliation1.中国科学院计算机网络信息中心
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
何连花,周爱辉. 半线性椭圆问题的自适应有限元分析[J]. 中国科学数学,2016,46(7):929.
APA 何连花,&周爱辉.(2016).半线性椭圆问题的自适应有限元分析.中国科学数学,46(7),929.
MLA 何连花,et al."半线性椭圆问题的自适应有限元分析".中国科学数学 46.7(2016):929.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[何连花]'s Articles
[周爱辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[何连花]'s Articles
[周爱辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[何连花]'s Articles
[周爱辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.